# SDR CA010511016

- Difficulty date: April 26, 2001
- Submitted: May 11, 2001
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Engine: Ge CF343B1
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: NP1393219
- Condition: Fractured
- Location: Cockpit
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) CAPTAINS WINDSHIELD EXPERIENCED A PLY FRACTURE DURING DESCENT. WINDSHIELD REPLACE, AIRCRAFT RETURNED TO SERVICE.
